MathSciNet Relay Station
MathSciNet bibliographic data
MR2660860 (2011f:37141) 37L30 (35B41 35K57 35Q35)
Anguiano, María; Caraballo, Tomás; Real, José; Valero, José Pullback attractors for reaction-diffusion equations in some unbounded domains with an $H\sp {-1}$-valued non-autonomous forcing term and without uniqueness of solutions. Discrete Contin. Dyn. Syst. Ser. B 14 (2010), no. 2, 307–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement